Need help. Suffering after doing Isha foundation Inner Engineering program


#61

Everything, including chanting, has a DOSE. Correct dose will produce good effects. OVERDOSE will lead to great harm or even DEATH.


#62

How do we get to know the correct dose?


#63

Your own body and mind will tell you. If you feel joyful during the rest of the day, exhibit tolerance and compassion when faced with difficult people or situations, then you can be sure you have taken the correct dose of divine medicine. If you feel irritable and intolerant and anxious during the rest of the day it is very likely you have done something wrong or gone overboard! Checking the pulse is a good way to understand where you are. If the pulse is around 70 or less you are fine. If it goes above 80, you are in overdose territory. Hold back for 2 to 3 weeks in that case and restart at the lowest dose possible. Good luck!